# SDR 2005FA0000167

- Difficulty date: October 26, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N33129
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535124
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(4) EA DECK STUDS ON NR 2 CYLINDER, FAILED.
